Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - V. De Cicco - N. Fusco

A Relaxation result in BV for integral functionals with discontinuous integrands

created by fuscon on 28 Apr 2005
modified by decicco on 07 Feb 2008

[BibTeX]

Published Paper

Inserted: 28 apr 2005
Last Updated: 7 feb 2008

Journal: ESAIM COCV
Volume: 13
Number: 2
Pages: 396-412
Year: 2007


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1